Show simple item record

dc.contributor.authorAnane, Aomar ( )
dc.contributor.authorChakrone, Omar ( )
dc.contributor.authorChehabi, Mohammed ( )
dc.date.accessioned2021-07-16T19:21:10Z
dc.date.available2021-07-16T19:21:10Z
dc.date.issued2006-05-19
dc.identifier.citationAnane, A., Chakrone, O., & Chehabi, M. (2006). Existence of solutions for some nonlinear elliptic equations. Electronic Journal of Differential Equations, 2006(63), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13936
dc.description.abstract

In this paper, we study the existence of solutions to the following nonlinear elliptic problem in a bounded subset Ω of ℝN:

pu = ƒ(x, u, ∇u) + μ in Ω,
u = 0 on ∂Ω,

where μ is a Radon measure on Ω which is zero on sets of p-capacity zero, ƒ : Ω x ℝ x ℝN → ℝ is a Carathéodory function that satisfies certain conditions with respect to the one dimensional spectrum.

dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectBoundary value problemen_US
dc.subjectTruncationen_US
dc.subjectp-Laplacianen_US
dc.subjectSpectrumen_US
dc.titleExistence of solutions for some nonlinear elliptic equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record